MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION POROUS KEEL PRIMARY 15MM X SIZE 5/6; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION POROUS KEEL PRIMARY 15MM X SIZE 5/6; KNEE COMPONENT
Model Number ETPK1556
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient revised due to loosening of the tibia.

Brand Name
EVOLUTION POROUS KEEL PRIMARY 15MM X SIZE 5/6
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12174911
Report Number3010536692-2021-00387
Device Sequence Number3357198
Product Code MBH
UDI-Device IdentifierM684ETPK15561
UDI-PublicM684ETPK15561
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberETPK1556
Device Catalogue NumberETPK1556
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/22/2021
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date09/14/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight70